A 23-year-old female asked:
started atibiotics 2 days ago for tonsillitis. outer vagina started itching today very bad. left inner labia is swollen and red. yeast infection?
1 doctor answer
Dr. Victoria Cirillo-Hyland answered
37 years experience Dermatology
Could be: Some women are more prone to yeast infections while taking antibiotics. The itching can be intense and you may notice a "cottage cheese" type of discharge from the vagina. Try an over the counter treatment and if it does not improve, call your physician who can further evaluate you and prescribe Diflucan (fluconazole) if needed. In the future, if you need antibiotics take acidophilus which can lessen the ris.
Answered on Feb 24, 2020
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month